Certain Integrals Involving The H-Function Of Several Variables

Rekha Panda

Publications de l'Institut Mathématique (1977)

  • Volume: 22(36), Issue: 42, page 207-210
  • ISSN: 0350-1302

How to cite

top

Rekha Panda. "Certain Integrals Involving The H-Function Of Several Variables." Publications de l'Institut Mathématique 22(36).42 (1977): 207-210. <http://eudml.org/doc/258450>.

@article{RekhaPanda1977,
author = {Rekha Panda},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {42},
pages = {207-210},
publisher = {Matematički institut SANU},
title = {Certain Integrals Involving The H-Function Of Several Variables},
url = {http://eudml.org/doc/258450},
volume = {22(36)},
year = {1977},
}

TY - JOUR
AU - Rekha Panda
TI - Certain Integrals Involving The H-Function Of Several Variables
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 22(36)
IS - 42
SP - 207
EP - 210
LA - eng
UR - http://eudml.org/doc/258450
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.